zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Continuity of approximate solution mappings for parametric equilibrium problems. (English) Zbl 1229.90235
Summary: In this paper, we obtain sufficient conditions for Hausdorff continuity and Berge continuity of an approximate solution mapping for a parametric scalar equilibrium problem. By using a scalarization method, we also discuss the Berge lower semicontinuity and Berge continuity of a approximate solution mapping for a parametric vector equilibrium problem.

90C33Complementarity and equilibrium problems; variational inequalities (finite dimensions)
90C31Sensitivity, stability, parametric optimization
Full Text: DOI
[1] Ait Mansour M., Riahi H.: Sensitivity analysis for abstract equilibrium problems. J. Math. Anal. Appl. 306, 684--691 (2005) · Zbl 1068.49005 · doi:10.1016/j.jmaa.2004.10.011
[2] Anh L.Q., Khanh P.Q.: Semicontinuity of the solution set of parametric multivalued vector quasiequilibrium problems. J. Math. Anal. Appl. 294, 699--711 (2004) · Zbl 1048.49004 · doi:10.1016/j.jmaa.2004.03.014
[3] Anh L.Q., Khanh P.Q.: On the Hölder continuity of solutions to multivalued vector equilibrium problems. J. Math. Anal. Appl. 321, 308--315 (2006) · Zbl 1104.90041 · doi:10.1016/j.jmaa.2005.08.018
[4] Anh L.Q., Khanh P.Q.: Various kinds of semicontinuity and solution sets of parametric multivalued symmetric vector quasiequilibrium problems. J. Glob. Optim. 41, 539--558 (2008) · Zbl 1165.90026 · doi:10.1007/s10898-007-9264-8
[5] Anh L.Q., Khanh P.Q.: Semicontinuity of the approximate solution sets of multivalued quasiequilibrium problems. Numer. Funct. Anal. Optim. 29, 24--42 (2008) · Zbl 1211.90243 · doi:10.1080/01630560701873068
[6] Ansari Q.H., Yao J.C.: An existence result for the generalized vector equilibrium problem. Appl. Math. Lett. 12, 53--56 (1999) · Zbl 1014.49008 · doi:10.1016/S0893-9659(99)00121-4
[7] Aubin J.P., Ekeland I.: Applied Nonlinear Analysis. Wiley, New York (1984) · Zbl 0641.47066
[8] Bank B., Guddat J., Klatte D., Kummer B., Tammer K.: Nonlinear Parametric Optimization. Akademie-Verlag, Berlin (1982)
[9] Berge C.: Topological Spaces. Oliver and Boyd, London (1963) · Zbl 0114.38602
[10] Bianchi M., Pini R.: A note on stability for parametric equilibrium problems. Oper. Res. Lett. 31, 445--450 (2003) · Zbl 1112.90082 · doi:10.1016/S0167-6377(03)00051-8
[11] Bianchi M., Pini R.: Sensitivity for parametric vector equilibria. Optimization 55, 221--230 (2006) · Zbl 1149.90156 · doi:10.1080/02331930600662732
[12] Blum E., Oettli W.: From optimization and variational inequalities to equilibrium problems. Math. Student 63, 123--145 (1994) · Zbl 0888.49007
[13] Chen C.R., Li S.J., Teo K.L.: Solution semicontinuity of parametric generalized vector equilibrium problems. J. Glob. Optim. 45, 309--318 (2009) · Zbl 1213.54028 · doi:10.1007/s10898-008-9376-9
[14] Giannessi F., Maugeri A., Pardalos P.M.: Equilibrium Problems: Nonsmooth Optimization and Variational Inequality Models. Kluwer Academi Publishers, Dordrecht (2001) · Zbl 0979.00025
[15] Khanh P.Q., Luu L.M.: Lower and upper semicontinuity of the solution sets and the approxiamte solution sets to parametric multivalued quasivariational inequalities. J. Optim. Theory Appl. 133, 329--339 (2007) · Zbl 1146.49006 · doi:10.1007/s10957-007-9190-4
[16] Kien B.T.: On the lower semicontinuity of optimal solution sets. Optimization 54, 123--130 (2005) · Zbl 1141.90551 · doi:10.1080/02331930412331330379
[17] Kimura K., Yao J.C.: Semicontinuity of solutiong mappings of parametric generalized vector equilibrium problems. J. Optim. Theory Appl. 138, 429C443 (2008) · Zbl 1162.47044 · doi:10.1007/s10957-008-9386-2
[18] Li S.J., Chen G.Y., Teo K.L.: On the stability of generalized vector quasivariational inequlity problems. J. Optim. Theory Appl. 113, 283--295 (2002) · Zbl 1003.47049 · doi:10.1023/A:1014830925232
[19] Li S.J., Li X.B., Wang L.N., Teo K.L.: The Hölder continuity of solutions to generalized vector equilibrium problems. Eur. J. Oper. Res. 199, 334--338 (2009) · Zbl 1176.90643 · doi:10.1016/j.ejor.2008.12.024
[20] Li X.B., Li S.J.: Existences of solutions for generalized vector quasi-equilibrium problems. Optim. Lett. 4, 17--28 (2010) · Zbl 1183.49006 · doi:10.1007/s11590-009-0142-9
[21] Li S.J., Yang X.Q., Chen G.Y.: Generalized vector quasi-equilibrum problems. Math. Methods Oper. Res. 61, 385--397 (2005) · Zbl 1114.90114 · doi:10.1007/s001860400412
[22] Pardalos P.M., Rassias T.M., Khan A.A.: Nonlinear Analysis and Variational Problems. Springer, Berlin (2010) · Zbl 1178.49001